BibTeX record journals/jscic/MaWYLC19

download as .bib file

@article{DBLP:journals/jscic/MaWYLC19,
  author    = {Qiang Ma and
               Hao Wang and
               Zhiqiang Yang and
               Zhihui Li and
               Junzhi Cui},
  title     = {Second-Order Asymptotic Analysis and Computations of Axially and Spherically
               Symmetric Piezoelectric Problems for Composite Structures},
  journal   = {J. Sci. Comput.},
  volume    = {81},
  number    = {2},
  pages     = {689--731},
  year      = {2019},
  url       = {https://doi.org/10.1007/s10915-019-01041-x},
  doi       = {10.1007/s10915-019-01041-x},
  timestamp = {Thu, 07 Nov 2019 09:18:31 +0100},
  biburl    = {https://dblp.org/rec/journals/jscic/MaWYLC19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics